A New Fixed Point Theorem and a New Generalized Hyers-Ulam-Rassias Stability in Incomplete Normed Spaces

Creative Commons License

Ramezani M., EGE Ö. , De la Sen M.

MATHEMATICS, vol.7, no.11, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 11
  • Publication Date: 2019
  • Doi Number: 10.3390/math7111117
  • Title of Journal : MATHEMATICS


In this study, our goal is to apply a new fixed point method to prove the Hyers-Ulam-Rassias stability of a quadratic functional equation in normed spaces which are not necessarily Banach spaces. The results of the present paper improve and extend some previous results.